Basic information

Qing-Wen Wang, PhD., University of Science and Technology of China.

Research Interests

Matrix Theory, Linear Algebra, Operator Algebra, Numerical Linear Algebra, Information Processing


  1. Q.W. Wang, The key ideas of linear algebra with applications, Scientific Press, Beijing, 2012
  2. E.X. Jiang, Q.W. Wang, C.Q. Gu, Q. Zhang, Proceedings of the Ninth International Conference on Matrix Theory and its Applications, Volume 1-4, World Academic Union, UK, 2010
  3. Q.W. Wang, Synthetical studies of advanced algebra, Hong Kong Tianma Publishing Company, Hong Kong, 2000
  4. Q.W. Wang, Y. Xue, Matrix equations over skew fields and rings, Knowledge Press, Beijing, 1996
  5. J. Yang, Q. W. Wang, Using higher algebra for elementary mathematics, Shandong Education Press, Jinan, 1992
  6. C.Z. Dong, Q.W. Wang, The common positive solution to adjointable operators equations with an application, Journal of Mathematical Analysis and Applications,10.1016/j.jmaa.2012.07.001
  7. Z.H. He, Q.W. Wang, A real quaternion matrix equation with applications, Linear and Multilinear Algebra, DOI:10.1080/03081087.2012.703192
  8. Q.W. Wang, X. Zhang, Z.H. He, On the Hermitian structures of the solution to a pair of matrix equations, Linear and Multilinear Algebra, 2012
  9. Q.W. Wang, Z.H. He, Some matrix equations with applications, Linear and Multilinear Algebra, DOI:10.1080/03081087.2011.648635
  10. Q.W. Wang, X. Liu, The equalities of BLUPs for linear combinations under two general linear mixed models, Communications in Statistics Theory and Methods
  11. L. Wang, Q.W. Wang, Z.H. He, Ranks of a constraint quaternion matrix function with applications, Algebra Colloquium, accepted, 2012
  12. F. O. Farid, M. S. Moslehian, Q.W. Wang, Z.C. Wu, On the Hermitian solutions to a system of adjointable operator equations, Linear Algebra and its Applications, 437(2012) 1854-1891
  13. Q.W. Wang, X. Zhang, J. W. van der Woude, A new simultaneous decomposition of a matrix quaternity over an arbitrary division ring with applications,Communications in Algebra, 40 (2012) 2309-2342
  14. S.F. Yuan, Q.W. Wang, Two special kinds of least squares solutions for the quaternion matrix equation AXB + CXD = E, Electronic Journal of Linear Algebra, 23 (2012) 257-274
  15. X. Zhang, Q.W. Wang, X. Liu, Inertias and ranks of some Hermitian matrix functions with applications, Cent. Eur. J. Math. 10 (1) (2012) 329-351
  16. Q.W. Wang, G.H. Yu, The extreme inertias of the least-square bisymmetric solution to a quaternion matrix equation with applications, Bulletin of the Iranian Mathematical Society, 2011, accepted
  17. Baoyu Bao, Q.W. Wang, The least-norm and extremal ranks of the least square solution to the quaternion matrix equation AXB=C subject to two equations, Algebra Colloquium, 2011, accepted. Qing-Wen Wang Department of Mathematics, Shanghai University
  18. Q.W. Wang, J. W. van der Woude, S.W. Yu, An equivalence canonical form of a matrix triplet over an arbitrary division ring with applications, Science China Mathematics, 54 (5) (2011) 907-924
  19. M.H. Lin, Q.W. Wang, Remarks on Hua’s matrix equality involving generalized inverse, Linear and Multilinear Algebra, 59 (9) (2011) 1059-1067
  20. Israr Ali Khan, Q.W. Wang, The Drazin inverses in an arbitrary semiring, Linear and Multilinear Algebra, 59 (9) (2011) 1019-1029
  21. Q.W. Wang, C.Z. Dong, The general solution to a system of adjointable operator equations over the Hilbert C*-modules, Operators and Matrices, 5 (2) (2011) 333-350